# SDR TWAA0102708

- Difficulty date: February 6, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT A TIME LIMITED REPAIR AT THE FWD CABIN DOOR ON THE LT SIDE, THE GUST LOCK LATCH, REPAIR HAD BLIND FASTENERS.  REMOVED REPAIR PATCH AND INSTALLED NEW PERMANENT REPAIR PER SRM 53-04, FIG 24.
